# SDR SWIA971578

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars
- Condition: Failed
- Location: Lt& Rt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ROLL, HSI/EADI PILOT AND COPILOT AHARS FAILED.  RETURNED TO MRY.  RERACKED AHARS COMPUTER.  OPS CHECK GOOD.
